Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 5739410, 7 pages
http://dx.doi.org/10.1155/2016/5739410
Research Article

Higher Spin Symmetries of the Free Schrödinger Equation

Facultad de Ingeniera y Tecnología, Universidad San Sebastián, General Lagos 1163, 5110693 Valdivia, Chile

Received 20 April 2016; Accepted 26 July 2016

Academic Editor: Angel Ballesteros

Copyright © 2016 Mauricio Valenzuela. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mauricio Valenzuela, “Higher Spin Symmetries of the Free Schrödinger Equation,” Advances in Mathematical Physics, vol. 2016, Article ID 5739410, 7 pages, 2016. https://doi.org/10.1155/2016/5739410.